# SDR DL757950969

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003148
- Condition: Dented
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER NINE LEADING EDGE SLAT WAS FOUND TO HAVE HAIL DAMAGE DURING INSECTION AT HMV.  NRC 124.  REPAIRED BY REPLACING TRAILING EDGE WEDGE PER SRM 57-43-02.
